# SDR SIMA202009098004

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 39,244 hours, 34,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT INOPERABLE.  C/A R & R GALLEY EMERGENCY LIGHT LAMP, IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A.  OPC GOOD.
